# SDR ASAA2018013023330

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,723 hours, 10,746 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 3036
- Condition: Failed
- Location: Refueling Panel
- Part time: 50,207 hours, 18,825 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL QTY GAUGE AT WING REFUEL PANEL INOPERATIVE.  ACFT GROUNDED.  REMOVED & REPLACED CENTER FUEL QTY IND GAUGE REF B737-800 AMM 28-41-61. OPS CHECK GOOD. CTR FUEL TANK QTY IN FUEL RECEPTACLE PANEL MATCHES FLT DECK INDICATION.
